# SDR 96UAL900014

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Segment
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT ROW 1R, LAMP SEGMENT BURNED OUT.  REPLACED LAMP SEGMENT AND POWER STRIP.
